MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH FOLEY SILICONE 3W 30ML; CATH., RETENTION, BALLOON

TELEFLEX MEDICAL SDN. BHD. RUSCH FOLEY SILICONE 3W 30ML; CATH., RETENTION, BALLOON
Catalog Number 173830200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "item broke in a patient's bladder.The prostate surgery was over, [physician] had just installed the urinary catheter in the patient's bladder.A few seconds after installation, the catheter removed itself and we visualized the burst balloon as in the attached photo.Debris from the balloon could have remained in the patient's bladder." no patient consequences or harm were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
RUSCH FOLEY SILICONE 3W 30ML
Common Device Name
CATH., RETENTION, BALLOON
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22290233
Report Number8040412-2025-00175
Device Sequence Number12980779
Product Code EZL
UDI-Device Identifier04026704334865
UDI-Public(01)04026704334865(11)240805(17)290731(10)40E24H0744(21)
Combination Product (Y/N)N
PMA/510(K) Number
K972184
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number173830200
Device Lot Number40E24H0744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexMale